# SDR VNAA2017121399903

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 718 FRAME IS CRACKED AT STGR 11R. C/A: INSTALLED NEW PART F.S 718 P/N 600-36030-24 IAW CRJ200 SRM 51-42-06, 51-42-21, AND 51-41-00.
